# SDR MWEA010803

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,921 hours, 81,395 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912737501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR XRS 437 IS DELAMINATED ON LEFT WING TRAILING EDGE PANEL.  REMOVED DAMAGE AND INSTALLED REPAIR IN ACCORDANCE WITH 51-70.
